# SDR DALA2024022602639

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 716
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB STA 716 AND X44/60 AT CAB PAX. SUMMARY OF NRC 00399: CUSP WEB STA 716 AND X44/60 AT CAB PAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 (FIG.221). (LP #0216965)
